# SDR CALA2014111092673

- Difficulty date: January 21, 2013
- Submitted: November 10, 2014
- Operation: Air carrier
- Aircraft: N516UA
- Make and model: Boeing 757222
- Aircraft serial: 24860
- Aircraft time: 72,295 hours, 26,996 cycles
- Engine: Pwa PW2040
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR LT FUSELAGE SKIN BS 660 - 740 WL 145.0 HAS SCRIBE MARKS AT LAP JOINT.  ECRA 5330-04413 HAS BEEN APPROVED AS AMOC TO AD2007-19-07 & REQUIREMENTS OF SB757-53A0092, LR TS, HAVE BEEN TERMINATED AT THIS LOCATION.  DURING THE ACCOMPLISHMENT OF EQ7735 WHICH IS SCHEDULED PRIOR TO 28,435 PTC THE REQUIREMENTS IAW AMM 53-31-93 ARE NOT TO BE ACCOMPLISHED FROM BS 600 - 740.  REPAIRED LT FUSELAGE SKIN STATION 660-760 AT LAP SEAM.  ACCOMPLISHED EQ7735 WHICH IS SCHEDULED PRIOR TO 28,435 PTC 21JAN IND INF.  AFTER AMM 53-31-93 IS REVISED VIA A SEPARATE ECRA, WHICH DELETES THE LOCATION OF THE TWO AREA BETWEEN BS 660 - 740.  THIS ITEM WILL BE CLOSED 07 NOV SFO INF.  AMM 53-31-93 HAS BEEN UPDATED WITH THIS INSPECTION REQUIREMENTS.  THIS CF CAN BE DELETED.
